# SDR JJBA201912231008

- Difficulty date: December 21, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500864
- Aircraft time: 39,036 hours, 24,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT HAND AFT OVER WING EMERGENCY LIGHT INOPERATIVE. TROUBLESHOT OVER WING EMERGENCY LIGHTS AND FOUND #4 BATTERY CHARGER ASSEMBLY INOPERATIVE. R&R #4 CHARGER ASSEMBLY. OPS CHECK SAT.
